# SDR IPXA12M71502

- Difficulty date: January 28, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 47,816 hours, 13,441 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB244010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFTER REMOVAL OF RT WING PANEL 616ET FOUND L/E INTERNAL RIB CRACKED.  FABRICATED AND INSTALLED REPLACEMENT RIB IN RT WING L/E IAW DWG ARB2440, SRM 51-33-01, SRM 51-35-01.
